MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 Control Wire; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION V-18 Control Wire; wire, guide, catheter
Model Number 40495
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The coating of the wire distal is removed from the patient's body during the procedure.The 70% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel.A 300cm, 8cm v-18 control wire was selected for use in an angioplasty procedure in the leg.During the procedure, the distal coating of the guidewire was removed from the patients body.The procedure was completed using with another of the same device and there were no patient complications as a result of this event.It was further reported that the distal coating of the guidewire appeared to peel.Resistance or unusual difficulty was encountered during advancement, manipulation of the guidewire.The coating removal occurred at the distal tip of the guidewire.
 
Additional Manufacturer Narrative
Additional information provided in the b5.Investigation results: device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was cause not established.

Brand Name
V-18 Control Wire
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50349118
Report Number2124215-2026-44855
Device Sequence Number6145371
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)280113(10)38326649
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0038326649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale